Resolvent, Natural and Sumudu Transformations; Solution of Logarithmic Kernel Integral Equations with Natural Transform


Köklü K.

Mathematical Problems In Engineering, vol.2020, pp.1-7, 2020 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 2020
  • Publication Date: 2020
  • Doi Number: 10.1155/2020/9746318
  • Journal Name: Mathematical Problems In Engineering
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, INSPEC, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Page Numbers: pp.1-7
  • Yıldız Technical University Affiliated: Yes